There are four individuals who contributed significantly to this original article, and they are listed as the four authors of the paper.
Effect of warfarin on menstruation and menstrual management of the adolescent on warfarin
Article first published online: 9 JUN 2011
© 2011 The Authors. Journal of Paediatrics and Child Health © 2011 Paediatrics and Child Health Division (Royal Australasian College of Physicians)
Journal of Paediatrics and Child Health
Volume 47, Issue 12, pages 893–897, December 2011
How to Cite
Peake, L. J., Grover, S. R., Monagle, P. T. and Kennedy, A. D. (2011), Effect of warfarin on menstruation and menstrual management of the adolescent on warfarin. Journal of Paediatrics and Child Health, 47: 893–897. doi: 10.1111/j.1440-1754.2011.02101.x
- Issue published online: 15 DEC 2011
- Article first published online: 9 JUN 2011
- Accepted for publication 3 February 2011.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.